What is Excedrin Migraine?
Excedrin Migraine contains three components aspirin, acetaminophen, and caffeine. Aspirin is part of a class of medications known as salicylates. It is a drug that reduces chemicals in the body that trigger inflammation, pain, fever, and inflammation.
Acetaminophen is helpful for both pain relief and temperature reduction. Caffeine is utilized as a CNS stimulant. Excedrin uses to treat the pain caused by migraine headaches, tension muscle pains, and headaches. Further, it also treats arthritis, menstrual cramps, toothaches, common colds, and nasal congestion.
How to use Excedrin Migraine
If you’re using other medicines to treat yourself, follow the precautions before taking Excedrin for migraine. Moreover, do not hesitate to consult the pharmacist if you have any questions. If your physician has given you this prescription, follow the medication as prescribed.
It would help if you did not lie down for more than 10 minutes after taking the drug. If you experience stomach upset, try to drink it with milk.
The dosage will depend upon your health condition and the treatment response. Take this drug exactly as directed, with no additions or subtractions. Do not take this drug for pain that lasts more than ten days. Consult your healthcare provider or local pharmacy for further information.
Each tablet contains 250 mcg of aspirin, 250 milligrams (mg) of acetaminophen, and 65 mcg of caffeine. The dose that is recommended is listed below, according to age. You will also see this information on the packaging of the product.
a) Adults 18 years and older
The maximum amount for adults older than 18 is two caplets over 24 hours.
b) Children and teens younger than 18 years
It’s best to consult with your kid’s doctor first before giving them any medication. Since it is a source of aspirin, it is essential to be cautious when giving Excedrin Migraine to teenagers and children.
Aspirin is associated with Reye’s Syndrome, an uncommon but severe illness. Moreover, do not give aspirin products to kids younger than 12. Teenagers should not take aspirin while they are healing from contagious illnesses.
The three medications in Excedrin Migraine can have unwanted side effects. Specific effects can disappear when your body is used to the medicine.
If you experience any of the usual adverse effects or aren’t going, consult your physician. Contact the doctor immediately if you suffer from more serious adverse effects.
Common Side Effects
The caffeine present may cause the most typical negative effects of Excedrin migraine. Possible Adverse Effects:
- feeling grumpy
- sleeping problem
- fast heartbeat
Serious Side Effects
In addition to aspirin, acetaminophen is also present in Excedrin Migraine. Further, it contributes to some of the drug’s unwanted side effects. Common adverse reactions to these drugs may:
- A group of signs and symptoms indicating an allergic reaction:
- Trouble breathing
- Red, itchy blisters
- Stomach bleeding that causes symptoms such as:
- A bloody, black, or tarry stool
- Vomiting blood
- An upset stomach that is not able to get better quickly
Interactions of Excedrin migraine with other medicines may increase or reduce the effects of Excedrin Migraine. They may also heighten the possibility of unpleasant consequences.
Make sure you consult your doctor before using Excedrin Migraine if you take any of the following drugs:
- Blood thinners, such as warfarin and the apixaban
- Aspirin (81 mg or 325 mg), naproxen (Aleve), ibuprofen (Motrin), celecoxib (Celebrex), and other common use NSAIDs.
- Gout medications like probenecid
- Medicines like valproic acid and phenytoin
- An example of an antacid is magnesium hydroxide or sodium bicarbonate.
- Medicines that treat mental disorders.
- Sertraline and venlafaxine
- Medications such as the clopidogrel, prasugrel and the ticagrelor
- Diuretics like furosemide.
- Garlic, echinacea, and ginkgo
While Excedrin Migraine is generally well tolerated, it still requires careful administration. Certain people should stay clear of the drug completely. These tips can ensure your safety.
Conditions Of Concern
You should consult your doctor if you experience a migraine before using Excedrin Migraine. The medication can cause the following problems to get more alarming
- Liver disorder
- Acid reflux, stomach sores, and internal bleeding
- high blood pressure
- kidney disorder
- thyroid sickness
Excedrin Migraine contains acetaminophen, which is known to cause liver damage. There is a higher chance of liver damage if you do one of the following actions:
- Use more than the recommended daily allowance (two caps in 24 hours)
- Additional products include acetaminophen as well.
- Drink three or more alcoholic drinks in a day
Extreme stomach bleeding can cause by aspirin. Accidental vomiting of blood from the stomach is more likely to occur. If you:
- Do you have a ripe old age of sixty or more?
- Suffer from a history of stomach or internal bleeding
- Use NSAIDs, Ibuprofen, aspirin, and naproxen.
- Take in at least three alcoholic beverages daily.
In case of an overdose, assure to follow the dosage instructions to minimize the risk. The signs of an overdose of Excedrin Migraine may include:
- discomfort in your abdomen
- Having jaundice (where the whites of your eyes and face turn yellow)
[…] Fever […]
Comments are closed.